# SDR FDEA200907022449

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57111092202
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUND DAMAGED HOLES AT LOWER JUNCTION FRAME C 47 LT REPAIR PERFORMED BY REAM UP THE HOLES IAW. RAS 70519233/123/2009 ISSA, APPROVED BY EA 6-5710-131258.
